# SDR HEEA0010063

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 7645001078120
- Condition: Failed
- Location: Eng Oil Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL PRESSURE SLOWLY DROPPED TO ZERO IN FLIGHT.
